It is currently Tue Aug 22, 2017 2:55 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 7 posts ] 
Author Message
 Post subject: not fully dissolving?
PostPosted: Mon Mar 15, 2010 1:22 am 
Offline
Average Poster
Average Poster

Joined: Mon Dec 28, 2009 2:43 am
Posts: 19
hope everyone is doing well! i have been 109 days, totally sober!!

so here's what is happening...after i feel that all the grit and pill is dissolved, i swish the saliva and dissolved sub around in my mouth...WELL, i can feel like these super soft chunks, almost like super soft boogers in my mouth...so i swish the saliva and "boogers" around and they eventually go away and end up swishing just saliva.

one time i tried spitting out my saliva to examine the pieces and i couldn't even pick them up...

is the pill dissolving right??! my doctor has never heard of anything like this!! i got some freakish saliva, i mean it does take atleast 60 minutes for it to dissolve in the first place but what is with these "soft boogers".

any advice!?!?! you guys have been great before so i am hoping someone will come through...

aoooooooowww


Top
 Profile  
 
 Post subject:
PostPosted: Mon Mar 15, 2010 7:28 am 
Offline
Average Poster
Average Poster

Joined: Sun May 31, 2009 10:56 am
Posts: 5
I'm not a doctor,just an addict,but I beleive you have what's called "softboogeritus".
Not life threatening but non the less annoying.


Top
 Profile  
 
 Post subject:
PostPosted: Mon Mar 15, 2010 11:38 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
I'm don't really know anything about those leftover "boogers" you have.

But on the subject of dissolving...It doesn't take very long for mine to dissolve. I break an 8 mg pill in half and place them under my tongue. (I don't really chew them up and coat the whole inside of the mouth like some people do.)
It's important to place the pills directly under the tongue and as close as possible to that vein that runs under the tongue.
Depending on how dry or moist my mouth happens to be, mine dissolve in less than 20 minutes, and sometimes as quickly as 10. I still hold the saliva/juices inside for as long as I can after they've dissolved.

I don't know if this helps you at all, but I thought I'd throw this out there. Have you read Dr. J's blog entry about "maximum absorption"? You can do a search and you should be able to find it quickly.

Good luck.

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Mon Mar 15, 2010 6:53 pm 
Offline
6 Months or More
6 Months or More
User avatar

Joined: Fri Nov 20, 2009 4:31 pm
Posts: 226
Location: Pennsylvania
Hello! I have never had this problem that I can remember anyway. I was wondering, could they be 'fillers' from the pill? Just a thought...........

_________________
"The past is finished. There is nothing to be gained by going over it. Whatever it gave us in the experiences it brought us was something we had to know."----Rebecca Beard

"Have no fear of perfection - you'll never reach it." ---Salvador Dali


Top
 Profile  
 
 Post subject:
PostPosted: Wed Mar 17, 2010 11:04 pm 
Offline
Power Poster
Power Poster

Joined: Fri Mar 12, 2010 12:10 pm
Posts: 72
Yeah, that sounds weird. Are you taking the generic Suboxone? I have only taken the name brand, but it has never gelled up in the way you are describing. It reminds me of the way some extended-release opiates break down. Perhaps it is an additive or filler material?

Depending on how much you are taking, you could crush the pill/pieces into a fine powder, then pour it under your tongue. It seems to dissolve much faster that way (5-10 mins). Just make sure if you're on less than 2mgs that you wipe off any excess saliva that may have accumulated underneath your tongue before you pour the powder in. You may already know that Sub's bioavailability is much greater when it is taken sublingually. I do not recommend chewing it/distributing it throughout the mouth.

If I suspect I may have missed even a tiny speck of it, my mind starts playing tricks on me. I am currently on .5mgs, so a tiny crumb is all I'm taking anyway. If I sneezed, I'd probably miss out on the whole dose. I guess the important thing is to dose in a consistent manner. That way, you are getting the same amount each time.


Top
 Profile  
 
 Post subject:
PostPosted: Wed Mar 17, 2010 11:38 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
Just FYI - the chewing and distributing it all around one's mouth came from Dr. J (SuboxDoc). You can find his writings on it if you search "maximum absorption".

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
 Post subject: Oops!
PostPosted: Wed Mar 17, 2010 11:55 pm 
Offline
Power Poster
Power Poster

Joined: Fri Mar 12, 2010 12:10 pm
Posts: 72
Yep, I just found that thread. Thank God for this forum. If I only listened to what the PDR said, I'd have missed out on getting better bioavailibility. Thanks for the correction!

I am currently doing a liquid taper (stable on .5mgs), but I recommend that everyone try the method explained in the link HatMaker posted. I learn something new on this site every day!

Thanks for the better advice!


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 7 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group